MathSciNet Relay Station
MathSciNet bibliographic data
MR262623 34.60 (47.00)
Benderskiĭ, M. M.; Pastur, L. A. The spectrum of the one-dimensional Schrödinger equation with random potential. (Russian) Mat. Sb. (N.S.) 82 (124) 1970 273–284.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement